# SDR ASAA9510020

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 507945155
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - FLT 50 - DIFFICULT TO GET L1 DOOR HANDLE ALL THE WAY CLOSED.  LUBED HANDLE ASSEMBLY AND OVER MECHANISM, DOOR OPERATED NORMALLY.  (Z)
